# SDR A6WA200640197

- Difficulty date: May 15, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FS 280, RBL 9, FLOORBEAM IS CRACKED IN RADIUS APPROX .5 INCHES.  MAINTENANCE REMOVED & REPLACED FS 280 RBL 9 OUTBOARD CLIP IAW CRJ 20 SRM 51-42-21, 51-42-13, AND BSC STANDARD REPAIR 601R-53-0057A.  (M)
